# SDR 95ZZZX749

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211RV
- Make and model: Mtsbsi MU2B30
- Aircraft serial: 502
- System (JASC): 2710 · Aileron Control System
- Part: Chain
- Part number: 010A610039
- Condition: Separated
- Location: Ail Control
- Part time: 6,900 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL LIFT OFF AND CLIMB OUT, FLYING PILOT NOTED HE WAS GETTING NO ROLL RESPONSE TO RT CONTROL (ROLL COLUMN INPUT AND LITTLE RESPONSE TO LT WHILE IT SEEMED TO BE 'CATCHING'.  THE CONTROL COLUMN LOST ALL 'FEEL' AND WOULD TURN A FULL 360 DEGREES WITH NO RESPONSE IN AIRCRAFT ROLL.  ELEVATOR CONTROL HAD NOT BEEN AFFECTED.  CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING.  UPON INSPECTION, ONE OF CONTROL CHAIN JOINT LINKS WAS FOUND SEPARATED FROM THE CHAIN.  ALL LINK COMPONENTS FOUND BETWEEN FLOOR BOARDS.  COMPONENTS INSPECTED, FOUND SERVICEABLE.  CONTROL CHAIN REASSEMBLED, SPOILER SYSTEM RIGGED.  AIRCRAFT TEST FLOWN.
